# SDR AALA20130913006

- Difficulty date: September 12, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 50,744 hours, 6,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTS AT COACH FROM ROWS 32D TO 45D OVERHEAD LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY FOR ESCAPE PATH CEILING LIGHTS FROM ROWS 32D TO 45D.  OPERATIONS CHECKED NORMAL.
